Advances in Differential Equations

Local estimates and large solutions for some elliptic equations with absorption

A. Porretta

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove local estimates for solutions of equation (1.1), which are applied to study existence and uniqueness of so-called large solutions, i.e., solutions which blow up uniformly at the boundary, as well as to the study of solutions in the whole space.

Article information

Source
Adv. Differential Equations Volume 9, Number 3-4 (2004), 329-351.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867947

Mathematical Reviews number (MathSciNet)
MR2100631

Zentralblatt MATH identifier
1150.35401

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B45: A priori estimates 35J25: Boundary value problems for second-order elliptic equations

Citation

Porretta, A. Local estimates and large solutions for some elliptic equations with absorption. Adv. Differential Equations 9 (2004), no. 3-4, 329--351. https://projecteuclid.org/euclid.ade/1355867947.


Export citation